# SDR 2021F00012

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: General aviation
- Aircraft: N7SG
- Make and model: Cessna 525B
- Aircraft serial: 525B0240
- Aircraft time: 4,171 hours, 5,643 cycles
- Engine: Wilint FJ443A
- Engine time: 4,171 hours, 5,643 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Number 1 Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, B, A

## Discrepancy

DURING DECENT THROUGH 40000 FT IN CRUISE PILOT NR 1 GENERATOR FAILURE MESSAGE ILLUMINATED FOLLOWED BY A DROP IN OIL PRESSURE AND A NOTICEABLE DECREASE IN ENGINE POWER.  THE ENGINE WAS SHUT DOWN, PER CHECKLIST AND THE AIRCRAFT DIVERTED TO KPSP.  TEXTRON TECHS HAVE BEEN SENT TO THE AIRCRAFT.  THEY WILL INSPECT THE ENGINE, PERFORM FADEC DOWNLOADS AND FOLLOW WILLIAMS INT TROUBLESHOOTING RECOMENDATIONS.
